Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Factorization theorem for holomorphic functions of polynomial growth in a half plane

Authors: E. J. Beltrami and M. R. Wohlers
Journal: Bull. Amer. Math. Soc. 71 (1965), 753-755
MathSciNet review: 0181891
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Laurent Schwartz, Transformation de Laplace des distributions, Comm. Sém. Math. Univ. Lund [Medd. Lunds Univ. Mat. Sem.] 1952 (1952), no. Tome Supplémentaire, 196–206 (French). MR 0052555
  • 2. Laurent Schwartz, Étude des sommes d’exponentielles. 2ième éd, Publications de l’Institut de Mathématique de l’Université de Strasbourg, V. Actualités Sci. Ind., Hermann, Paris, 1959 (French). MR 0106383
  • 3. E. J. Beltrami and M. R. Wohlers, Distributional boundary value theorems and Hilbert transforms, Arch. Rational Mech. Anal. 18 (1965), 304–309. MR 0179611,
  • 4. Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. MR 0133008
  • 5. Avner Friedman, Generalized functions and partial differential equations, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1963. MR 0165388
  • 6. E. C. Titchmarsh, Han-shu lun, Translated from the English by Wu Chin, Science Press, Peking, 1964 (Chinese). MR 0197687

Additional Information